Please use this identifier to cite or link to this item:
Title: Generalized Langevin equations: Anomalous diffusion and probability distributions
Author: Porrà i Rovira, Josep Maria
Wang, Ke-Gang
Masoliver, Jaume, 1951-
Keywords: Física matemàtica
Física estadística
Mathematical physics
Statistical physics
Issue Date: 1996
Publisher: The American Physical Society
Abstract: We study the motion of a particle governed by a generalized Langevin equation. We show that, when no fluctuation-dissipation relation holds, the long-time behavior of the particle may be from stationary to superdiffusive, along with subdiffusive and diffusive. When the random force is Gaussian, we derive the exact equations for the joint and marginal probability density functions for the position and velocity of the particle and find their solutions.
Note: Reproducció del document publicat a:
It is part of: Physical Review E, 1996, vol. 53, núm. 6, p. 5872-5881
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
107990.pdf192.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.